Completeness for mu-calculi: A coalgebraic approach

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Enqvist S, Seifan F, Venema Y
Zeitschrift: Annals of Pure and Applied Logic
Jahr der Veröffentlichung: 2019
Band: 170
Heftnummer: 5
Seitenbereich: 578-641
ISSN: 0168-0072


Abstract

We set up a generic framework for proving completeness results for variants of the modal mu-calculus, using tools from coalgebraic modal logic. We illustrate the method by proving two new completeness results: for the graded mu-calculus (which is equivalent to monadic second-order logic on the class of unranked tree models), and for the monotone modal mu-calculus.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Seifan, Fatemeh
Lehrstuhl für Informatik 8 (Theoretische Informatik)


Einrichtungen weiterer Autorinnen und Autoren

Stockholm University / Stockholms universitet
University of Amsterdam


Zitierweisen

APA:
Enqvist, S., Seifan, F., & Venema, Y. (2019). Completeness for mu-calculi: A coalgebraic approach. Annals of Pure and Applied Logic, 170(5), 578-641. https://dx.doi.org/10.1016/j.apal.2018.12.004

MLA:
Enqvist, Sebastian, Fatemeh Seifan, and Yde Venema. "Completeness for mu-calculi: A coalgebraic approach." Annals of Pure and Applied Logic 170.5 (2019): 578-641.

BibTeX: 

Zuletzt aktualisiert 2019-12-04 um 22:08